# SDR UALA2010081903052

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,657 hours, 5,322 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP: ALL LEFT E ZONE ROW 45-53, L4 DOOR FWD EXIT SIGN, L4 DOOR AFT EXIT SIGN, BOTH MID GALLEY WALL EMERGENCY LIGHTS. FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING EMERGENCY LIGHTS. DRIED AREA OF WATER. REPLACED POWER FEEDER CABLE. THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX ACFT.
